I used Vagifem this morning and it is buring in there. Yikes, anybody had this happen. I was feeling fine til I used it and now it is burning.
I tried the Premarin Saturday night and it was making my vagina itch. I waited until today to use the Vagifem.
I am using Flagyl right now for a bacterial infection, I am on my second week of it. I was feeling much better. And now, things have gotten worse.
I thought the estrogen creams were supposed to make things better and not worse. I called the pharmicist and he said maybe I was allergic to the estrogens. Is this possible? I still have my ovaries but my previous doctor thought the Premarin might help heal tissues. The Premarin mad me itch on the first day but by the second day, I wasn't itching anymore but I only used it once.
I even used the Vagifem before for 9 days and don't remember this happening but of course I was having a lot of burning before I used it. But today, I was fine. So, that tells me my body is saying no to the Vagifem.
Help, anybody had this problem before? don't have an ob-gyn right now and my regular doctor is on vacation this week. She won't be back til Monday.
I can see now I am going to have to keep a vagina journal because I can't remember about the Vagifem before. I thought it helped.
Hi Poofy Why did you only use the Premarin cream once, if the discomfort stopped after the first day? I think I'd start a journal as you mentioned, and then go back to the Premarin cream and stick with it for a week or two at least.
Premarin cream does help a lot in healing tissues in the vagina. It's much more effective at helping with healing than Vagifem is. Vagifem is really more of a 'maintenance' dose... just a tiny amount of estrogen that will help keep things healthy once they're healed, provided you don't have a reaction to it.
I've used Premarin cream successfully... but not tried Vagifem. I currently use a compounded estriol vaginal cream which I like very much.
I stopped the Premarin because I thought I was allegic to it. The itching was pretty bad the day I used it. But, it is strange that the next day I had no effects and felt better.
I am just going to have to wait for my doctor on Monday. She is on vacation and there is not much I can do as of now but just leave things alone down there. Vagifem did make things worse. The effects are still with me today. Also, I read that if you are being treated for a bacterial infection not to use the Vagifem but I also read different.
So, again I am waiting and wondoring but thanks for your reply. I am going to do that journal. Also, Vagifem and the Premarin have an odd effect on my nervous system. I am sped up on the days I use the hormones. That's a strange side effect.